# SDR IPXA2017053017701

- Difficulty date: May 17, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 71,394 hours, 15,051 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RIGHT WING NR 5 SLAT LOWER SKIN GOUGED WITH OPEN HOLE BETWEEN XOS 712 - 717.  REPAIRED THE SLAT IAW EA 011-5754-01-A6804, REV IR, AND EO MD11-5750-64373-A.
